# SDR AMTA200400377

- Difficulty date: March 28, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION: AFT CARGO COMPARTMENT, FLOOR PANEL.  FABRICATED PANEL 14 OBF IN C2 PIT IAW SRM, INSTALLED FLOORBOARD IAW AMM IN C-2 PIT.
